Open Access
RAIRO-Oper. Res.
Volume 55, Number 4, July-August 2021
Page(s) 2469 - 2489
Published online 25 August 2021
  • J.-P. Aubin, Optima and Equilibria: An Introduction to Nonlinear Analysis, Vol. 140 of: Graduate Texts in Mathematics. Springer-Verlag, Berlin-Heidelberg (2013). [Google Scholar]
  • L. Bai and J. Guo, Optimal proportional reinsurance and investment with multiple risky assets and no-shorting constraint. Insur. Math. Econ. 42 (2008) 968–975. [Google Scholar]
  • N. Bäuerle, Benchmark and mean-variance problems for insurers. Math. Methods Oper. Res. 62 (2005) 159–165. [Google Scholar]
  • J. Bi, Q. Meng and Y. Zhang, Dynamic mean-variance and optimal reinsurance problems under the no-bankruptcy constraint for an insurer. Ann. Oper. Res. 212 (2014) 43–59. [Google Scholar]
  • P. Chen and S. Yam, Optimal proportional reinsurance and investment with regime-switching for mean–variance insurers. Insur. Math. Econ. 53 (2013) 871–883. [Google Scholar]
  • P.H. Dybvig and S.A. Ross, Arbitrage. In Finance. Springer (1989) 57–71. [Google Scholar]
  • J. Grandell, Aspects of Risk Theory. 2nd edition. Springer Science & Business Media (2012). [Google Scholar]
  • L.P. Hansen, T.J. Sargent, G. Turmuhambetova and N. Williams, Robust control and model misspecification. J. Econ. Theory 128 (2006) 45–90. [Google Scholar]
  • J.M. Harrison, Ruin problems with compounding assets. Stoch. Process. Appl. 5 (1977) 67–79. [Google Scholar]
  • L.D. Iglehart, Diffusion approximations in collective risk theory. J. Appl. Probab. 6 (1969) 285–292. [Google Scholar]
  • J.M. Kabanov, R.Š. Lipcer and A. Širjaev, Absolute continuity and singularity of locally absolutely continuous probability distributions. I. Math. USSR-Sbornik 35 (1979) 631. [Google Scholar]
  • I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, Vol. 113 of: Graduate Texts in Mathematics, 2nd edition. Springer-Verlag, Berlin-Heidelberg (2012). [Google Scholar]
  • D. Li and W.-L. Ng, Optimal dynamic portfolio selection: Multiperiod mean-variance formulation. Math. Finance 10 (2000) 387–406. [CrossRef] [MathSciNet] [Google Scholar]
  • X. Li, X.Y. Zhou and A.E. Lim, Dynamic mean-variance portfolio selection with no-shorting constraints. SIAM J. Control Optim. 40 (2002) 1540–1555. [CrossRef] [Google Scholar]
  • F. Liese and I. Vajda, Convex statistical distances (2007). [Google Scholar]
  • R.S. Liptser and A.N. Shiryaev, Statistics of Random Processes: I. General Theory, Vol. 5 of: Stochastic Modelling and Applied Probability. Springer-Verlag, Berlin-Heidelberg (2013). [Google Scholar]
  • F. Maccheroni, M. Marinacci and A. Rustichini, Ambiguity aversion, robustness, and the variational representation of preferences. Econometrica 74 (2006) 1447–1498. [Google Scholar]
  • F. Maccheroni, M. Marinacci, A. Rustichini and M. Taboga, Portfolio selection with monotone mean-variance preferences. Math. Finance 19 (2009) 487–521. [Google Scholar]
  • H. Markowitz, Portfolio selection. J. Finance 7 (1952) 77–91. [Google Scholar]
  • S. Mataramvura and B. Øksendal, Risk minimizing portfolios and HJBI equations for stochastic differential games. Stoch. Int. J. Probab. Stoch. Processes 80 (2008) 317–337. [Google Scholar]
  • S.A. Ross, Neoclassical Finance. Princeton University Press (2009). [CrossRef] [Google Scholar]
  • Y. Shen and Y. Zeng, Optimal investment–reinsurance with delay for mean–variance insurers: A maximum principle approach. Insur. Math. Econ. 57 (2014) 1–12. [CrossRef] [Google Scholar]
  • M.S. Strub and D. Li, A note on monotone mean-variance preferences for continuous processes. Oper. Res. Lett. (2020). [Google Scholar]
  • J. Trybuła and D. Zawisza, Continuous-time portfolio choice under monotone mean-variance preferences-stochastic factor case. Math. Oper. Res. 44 (2019) 966–987. [CrossRef] [Google Scholar]
  • A. Černý, Semimartingale theory of monotone mean-variance portfolio allocation. Math. Finance 30 (2020). [Google Scholar]
  • D.W. Yeung and L.A. Petrosjan, Cooperative Stochastic Differential Games. Series in Operations Research and Financial Engineering. Springer-Verlag, New York (2006). [Google Scholar]
  • Y. Zeng and Z. Li, Optimal time-consistent investment and reinsurance policies for mean-variance insurers. Insur. Math. Econ. 49 (2011) 145–154. [CrossRef] [Google Scholar]
  • X.Y. Zhou and D. Li, Continuous-time mean-variance portfolio selection: A stochastic LQ framework. Appl. Math. Optim. 42 (2000) 19–33. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.